# SDR 2000ZZZM166

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 713 - CLT-IND - NR 3 DETECTION CIRCUIT GROUND LIGHT ON INTERMITTENTLY.  ADJUSTED NR 3 ENGINE GROUND FAULT LIGHT CIRCUIT LOOP.  (M)
